Alert archive / Missouri / Flash Flood Watches in 2010
Flash Flood Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Apr 24, 2010, 11:05 AM CDT for 12 counties in Missouri; Adams County, Illinois. It took effect at Apr 24, 2010, 12:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2010, 11:05 AM CDT (16:05 UTC)
- In effect from
- Apr 24, 2010, 12:00 PM CDT
- Expired
- Apr 25, 2010, 1:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Osage County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 129 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
654 WGUS63 KLSX 241605 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1105 AM CDT SAT APR 24 2010 ...A THREAT OF HEAVY RAIN AND FLOODING OVER CENTRAL MISSOURI THIS AFTERNOON... MOZ034-041-042-047>050-250000- /O.NEW.KLSX.FF.A.0002.100424T1700Z-100425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONROE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO- INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY 1105 AM CDT SAT APR 24 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO AND OSAGE MO. IN NORTHEAST MISSOURI...MONROE MO. * UNTIL 7 PM CDT THIS EVENING * THE SATURATED GROUND FROM LAST NIGHTS THUNDERSTORMS...IN COMBINATION WITH ADDITIONAL HEAVY RAIN THIS AFTERNOON...WILL PRODUCE A FLASH FLOOD THREAT ACROSS CENTRAL MISSOURI THIS AFTERNOON. * WIDESPREAD RAINS OF OVER AN INCH ARE EXPECTED...WITH ISOLATED RAINS OF OVER TWO INCHES POSSIBLE IN A SHORT PERIOD OF TIME WITH THE MORE INTENSE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
3 follow-up statements
451 WGUS63 KLSX 242119 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 419 PM CDT SAT APR 24 2010 ...A THREAT OF HEAVY RAIN AND FLOODING FROM CENTRAL AND NORTHEAST MISSOURI INTO EXTREME WEST CENTRAL ILLINOIS THIS EVENING... ILZ095-MOZ018-019-026-027-035-250300- /O.EXB.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-RALLS MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 419 PM CDT SAT APR 24 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL. IN NORTHEAST MISSOURI...KNOX MO...LEWIS MO...MARION MO...RALLS MO AND SHELBY MO. * UNTIL 1 AM CDT SUNDAY * HEAVY RAINS ARE EXPECTED TO BECOME ANCHORED FROM CENTRAL MISSOURI INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR A FEW HOURS THIS EVENING. * THE HEAVIEST RAINS FROM NOW THROUGH THE EVENING WILL BE NORTH OF THE MISSOURI RIVER...AND WEST OF A JEFFERSON CITY...QUINCY ILLINOIS LINE. WIDESPREAD RAINS OF OVER AN INCH ARE EXPECTED IN THIS AREA...WITH ISOLATED RAINS OF OVER TWO INCHES POSSIBLE IN A SHORT PERIOD OF TIME WITH THE MORE INTENSE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ MOZ034-041-042-047>050-250300- /O.EXT.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONROE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO- INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY 419 PM CDT SAT APR 24 2010 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL MISSOURI AND NORTHEAST MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI... AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO AND OSAGE MO. IN NORTHEAST MISSOURI...MONROE MO. * UNTIL 1 AM CDT SUNDAY * THE SATURATED GROUND FROM THUNDERSTORMS OVER THE PAST 24 HOURS... IN COMBINATION WITH ADDITIONAL HEAVY RAIN EARLY THIS EVENING...WILL CONTINUE A FLASH FLOOD THREAT ACROSS CENTRAL MISSOURI THROUGHOUT THE EVENING HOURS. * THE HEAVIEST RAINS THROUGH THE EVENING WILL BE NORTH OF THE MISSOURI RIVER...AND WEST OF A JEFFERSON CITY...QUINCY ILLINOIS LINE. WIDESPREAD RAINS OF UP TO AN INCH ARE EXPECTED FROM THE COLUMBIA AREA NORTH. ISOLATED RAINS OF OVER TWO INCHES WILL BE POSSIBLE IN A SHORT PERIOD OF TIME WITH THE MORE INTENSE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
084 WGUS63 KLSX 250204 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 904 PM CDT SAT APR 24 2010 ...A THREAT OF HEAVY RAIN AND FLOODING FROM CENTRAL AND NORTHEAST MISSOURI INTO EXTREME WEST CENTRAL ILLINOIS THIS EVENING... MOZ047>049-250315- /O.CAN.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONITEAU MO-COLE MO-OSAGE MO- INCLUDING THE CITY OF...JEFFERSON CITY 904 PM CDT SAT APR 24 2010 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL MISSOURI HAS BEEN CANCELLED. THE HEAVIEST RAIN FOR THE REMAINDER OF THE EVENING WILL OCCUR NORTH OF THE MISSOURI RIVER...ALTHOUGH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED. $$ ILZ095-MOZ018-019-026-027-034-035-041-042-050-250600- /O.CON.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO- BOONE MO-AUDRAIN MO-CALLAWAY MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...COLUMBIA...MEXICO 904 PM CDT SAT APR 24 2010 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO... LEWIS MO...MARION MO...MONROE MO...RALLS MO AND SHELBY MO. * UNTIL 1 AM CDT SUNDAY * HEAVY RAINS ARE EXPECTED TO BECOME ANCHORED FROM CENTRAL MISSOURI INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR A FEW HOURS THIS EVENING. * THE HEAVIEST RAINS FROM NOW THROUGH MIDNIGHT WILL BE NORTH OF THE MISSOURI RIVER...AND ALONG AND WEST OF A LINN...QUINCY LINE. THROUGH MIDNIGHT...MANY AREAS MAY PICK UP ANOTHER ONE-HALF TO ONE INCH OF RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
429 WGUS63 KLSX 250600 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 100 AM CDT SUN APR 25 2010 ILZ095-MOZ018-019-026-027-034-035-041-042-050-250700- /O.EXP.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO- BOONE MO-AUDRAIN MO-CALLAWAY MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...COLUMBIA...MEXICO 100 AM CDT SUN APR 25 2010 ...FLASH FLOOD WATCH WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI WILL BE ALLOWED TO EXPIRE AT 1 AM CDT EARLY THIS MORNING. $$ TILLY
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 24, 6:45 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 24, 6:45 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 645 AM CDT SAT APR 24 2010 .UPDATE... /645 AM CDT SAT APR 24 2010/ MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT. NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY MORE STABLE AIR. NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT. TES && .DISCUSSION... /440 AM CDT SAT APR 24 2010/ CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2 INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU. ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY NEED FOR WIND HEADLINES. OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE. ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW THE TRANSLATIONAL SPEED. TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE 60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS. TES && .AVIATION... /1153 PM CDT FRI APR 23 2010/ THINK WE'LL CONTINUED TO SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REST OF THE NIGHT. CIGS AND VSBYS SHUD STAY MARGINAL OR BETTER ACROSS MOST OF THE AREA...HOWEVER LOOKS LIKE IFR CIGS WILL LIKELY CONTINUE OVER NORTHEAST MO/WEST CENTRAL IL INVOF THE WARM FRONT FOR SEVERAL MORE HOURS. ADDITIONALLY...A FINGER OF IFR CIGS IS WORKING ITS WAY UP FROM SOUTH CENTRAL MISSOURI INTO CENTRAL MISSOURI...AND ONCE CONDITIONS LOWER I THINK THEY'LL STAY DOWN THROUGH MID-MORNING SATURDAY. NOT SURE HOW FAR EAST THE IFR CIGS WILL BUILD DUE TO HIGHER CLOUDS LIMITING COOLING NEARER THE SURFACE. THUNDERSTORMS STILL LOOK LIKE A GOOD BET FOR SATURDAY AFTERNOON AHEAD OF THE COLD FRONT. TIMING AND INTENSITY ARE STILL QUESTIONABLE SO HAVE LEFT VICINITY THUNDER IN THE TERMINALS FOR THE TIME BEING RATHER THAN TRYING TO NAIL IT DOWN IN TEMPOS. SPECIFICS FOR KSTL...AFTER THIS CURRENT PATCH OF SHOWERS MOVES OFF WE SHOULD SEE SOME DRY TIME AT STL FOR A WHILE. CAN'T RULE OUT MORE ISOLATED SHOWERS POPPING UP LATER...BUT RADAR LOOKS CLEAR AFTER 08Z FOR NOW. THINK IFR CONDITIONS WILL STAY WEST OF THE METRO AREA...ALTHOUGH THAT COULD CHANGE IF THE HIGHER CLOUDS MOVE OFF ALLOWING STRATUS TO BUILD DOWN. NEXT SHOT FOR THUNDERSTORMS WILL COME SATURDAY AFTERNOON/EARLY EVENING AHEAD OF THE COLD FRONT. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 24, 7:58 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 758 AM CDT SAT APR 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 758 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THERE IS ALSO A MODERATE RISK FOR SEVERE STORMS...ESPECIALLY FROM LATE MORNING THROUGH EARLY EVENING... WHERE A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT...ESPECIALLY FROM LATE MORNING THROUGH EARLY EVENING...PARTICULARLY FOR THE ST LOUIS METROPOLITAN AREA AND PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Tornado Warning | LSX | Lincoln, Warren | 51 min |
| Apr 23, 7:48 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| Apr 23, 8:11 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 49 min |
| Apr 23, 8:51 PM CDT | Tornado Warning | LSX | Pike | 18 min |
| Apr 24, 1:29 AM CDT | Areal Flood Warning | LSX | Boone, Cole, Moniteau | 9 hr |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 46 min |
| Apr 24, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 23 min |
| Apr 24, 3:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington | 44 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Osage | 38 min |
| Apr 24, 3:59 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 31 min |
| Apr 24, 4:01 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Osage | 6 hr |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 25 min |
| Apr 24, 4:25 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 35 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 41 min |
| Apr 24, 4:43 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 32 min |
| Apr 24, 4:53 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more | 52 min |
| Apr 24, 5:03 PM CDT | Tornado Warning | LSX | Saint Charles | 57 min |
| Apr 24, 5:09 PM CDT | Tornado Warning | LSX | Gasconade, Lincoln, Montgomery, Warren | 51 min |
| Apr 24, 5:20 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more | 6 hr |
| Apr 24, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike, Ralls | 41 min |
| Apr 24, 5:45 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Apr 24, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 24 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 47 min |
| Apr 24, 5:14 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 36 min |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 20 min |
| Apr 24, 5:57 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 38 min |
| Apr 24, 6:53 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 18 min |
Nearby
Flash Flood Watches in Missouri, 2010Flash Flood Watches in Illinois, 2010Every flash flood watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.